Embedding of lattice cones in vector lattices
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1991), pp. 3-9
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_4_a0,
author = {A. I. Veksler},
title = {Embedding of lattice cones in vector lattices},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--9},
year = {1991},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_4_a0/}
}
A. I. Veksler. Embedding of lattice cones in vector lattices. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1991), pp. 3-9. http://geodesic.mathdoc.fr/item/IVM_1991_4_a0/